# SDR UPS99228766

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Aft Airstairs
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, AFT 3 AIRSTAIR EMER LIGHTS INOP.  RELAMPED.
